MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIO STENT, ILIAC

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIO STENT, ILIAC
Model Number G24888
Medical Device Problem Codes Obstruction of Flow (2423); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4) cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.Investigation is still pending.A follow up mdr will be submitted to include the investigation conclusions.Complaints of this nature will continue to be monitored for potential emerging trends.
 
Event or Problem Description
(b)(4), pt.Experienced an occlusion/restenosis within the study lesion, probably r/t study product & procedure.One zilver® ptx® v study stent was placed during the index procedure on (b)(6) 2015.On (b)(6) 2015, the patient received one zilver ptx study stent in the right proximal sfa via a contralateral access site.The study lesion was 20.0 mm in length with 70% diameter stenosis in study lesion.Pre-stent dilatation was not performed.Post-stent dilatation was performed.There was no thrombus or dissection post stenting, with no residual stenosis remaining.On (b)(6) 2018 (980 days post-procedure), the patient experienced worsened an occlusion/restenosis within the study lesion.Treatment included atherectomy and drug coated balloon angioplasty on (b)(6) 2018 (994 days post-procedure).[note, the site has not submitted the secondary intervention form yet, no further information is available.The event was considered probably related to the study product and the study procedure.[the site has been queried regarding rationale for probably related to study procedure.] pre-existing peripheral arterial disease was also noted to have caused or contributed to the event.The site marked no to the question: did the device malfunction or deteriorate in characteristics or performance?.
 
Event or Problem Description
This report is being submitted as a cancellation report.The complaint is not confirmed as the defect could not be verified in the image(s).In stent restenosis could not be verified in the imaging review.12-004, pt.Experienced an occlusion/restenosis within the study lesion, probably r/t study product & procedure.One zilver® ptx® v study stent was placed during the index procedure on (b)(6) 2015.On(b)(6) 2015, the patient received one zilver ptx study stent in the right proximal sfa via a contralateral access site.The study lesion was 20.0 mm in length with 70% diameter stenosis in study lesion.Pre-stent dilatation was not performed.Post-stent dilatation was performed.There was no thrombus or dissection post stenting, with no residual stenosis remaining.On (b)(6) 2018 (980 days post-procedure), the patient experienced worsened an occlusion/restenosis within the study lesion.Treatment included atherectomy and drug coated balloon angioplasty on(b)(6) 2018 (994 days post-procedure).[note, the site has not submitted the secondary intervention form yet, no further information is available.The event was considered probably related to the study product and the study procedure.[the site has been queried regarding rationale for probably related to study procedure.] pre-existing peripheral arterial disease was also noted to have caused or contributed to the event.The site marked no to the question: did the device malfunction or deteriorate in characteristics or performance?.
 
Additional Manufacturer Narrative
Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(6).Cook medical incorporated (cmi) (b)(4).Importer site establishment registration number: (b)(4).This report is being submitted as a cancellation report.Images were provided to support the complaint investigation.As per image review there is no evidence of in-stent restenosis from the image(s) provided for this complaint.They were reviewed through cook research inc.(cri) and the following comments were provided by the independent reviewer: 1.The complaint of ziv6-35-125-6-40-ptx stenosis cannot be confirmed as imaging of event was not provided.The provided image before and after the reported secondary intervention did not demonstrate a stenosis.2.The one-year ultrasound (b)(6) 2016 maybe from a different patient.Complaint is not confirmed as the defect could not be verified in the image(s).In stent restenosis could not be verified in the imaging review.
 
Additional Manufacturer Narrative
Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4).Cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.Investigation is still pending.A follow up mdr will be submitted to include the investigation conclusions.Complaints of this nature will continue to be monitored for potential emerging trends.
 
Event or Problem Description
12-004, pt.Experienced an occlusion/restenosis within the study lesion, probably r/t study product & procedure.One zilver® ptx® v study stent was placed during the index procedure on 09-oct-2015 on (b)(6) 2015, the patient received one zilver ptx study stent in the right proximal sfa via a contralateral access site.The study lesion was 20.0 mm in length with 70% diameter stenosis in study lesion.Pre-stent dilatation was not performed.Post-stent dilatation was performed.There was no thrombus or dissection post stenting, with no residual stenosis remaining.On (b)(6) 2018 (980 days post-procedure), the patient experienced worsened an occlusion/restenosis within the study lesion.Treatment included atherectomy and drug coated balloon angioplasty on (b)(6) 2018 (994 days post-procedure).[note, the site has not submitted the secondary intervention form yet, no further information is available.The event was considered probably related to the study product and the study procedure.[the site has been queried regarding rationale for probably related to study procedure.] pre-existing peripheral arterial disease was also noted to have caused or contributed to the event.The site marked no to the question: did the device malfunction or deteriorate in characteristics or performance?.

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Common Device Name
NIO STENT, ILIAC
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key8099400
Report Number3001845648-2018-00545
Device Sequence Number19322582
Product Code NIO
UDI-Device Identifier10827002248882
UDI-Public(01)10827002248882(17)160416(10)C1149140
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2016
Device Model NumberG24888
Device Catalogue NumberZIV6-35-125-6-40-PTX
Device Lot NumberC1149140
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/26/2018
Event Location Hospital
Initial Date Received by Manufacturer 10/30/2018
Supplement Date Received by Manufacturer10/30/2018
10/30/2018
Initial Report FDA Received Date11/23/2018
Supplement Report FDA Received Date12/20/2018
01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR